MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE SUP AUG, 10 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE SUP AUG, 10 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-02
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 2 months and 7 days post the initial right reverse total shoulder arthroplasty, x-ray showed migration of the augment and glenosphere.Upon opening the patient, superior fracture of the glenoid was discovered.All implants were removed; there was no damage noted to any implants.A press fit stem retained and cta hemi were implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3, h6 type of investigation, investigation findings, investigation conclusions.The following sections were corrected: h6 problem code, component code.H3: the revision reported may have been due to glenoid component migration secondary to a displaced bone fracture.There is no allegation or clear indication that the baseplate or screws were independently loosened from the bone prior to the reported bone fracture.However, the migration and fracture could not be confirmed from the single provided ct view.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and relevant clinical information were not provided.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-38-00 - equinoxe reverse 38mm humeral liner +0; (b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere; (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; (b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm; (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.

Brand Name
RS GLENOID PLATE SUP AUG, 10 DEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21652559
Report Number1038671-2025-01631
Device Sequence Number9235264
Product Code KWS
UDI-Device Identifier10885862186676
UDI-Public10885862186676
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale